# SDR USAA2014012400004

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 97,654 hours, 34,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX L4 DOOR GIRT BAR FWD SIDE DETACHED.  REATTACHED L4 DOOR FWD SIDE GIRT BAR, OPERATIONS CHECKED GOOD.
